# SDR 2006FA0000140

- Difficulty date: January 19, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N803ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837003
- Aircraft time: 11,642 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 402915
- Condition: Damaged
- Location: Lt Wing
- Part time: 11,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION LT AFT WING ATTACH BOLT WAS FOUND LOOSE. UPON FURTHER INSP AS PER PIPER SL 1087 THE HOLE WAS FOUND TO BE ELONGATED AND BOLT SHANK WORN. SL 1087 DOES NOT COVER THIS S/N BUT DOES COVER MODEL.
